U.S. doctors online nowAsk doctors free
Afghanistan
A 92-year-old member asked:

Doubled dose of lisinopril yest per doctor. 24hr later walking around, toileting alone, then suddenly confused, dizzy , pale x 2 bouts. bp 80/50?

1 doctor answer4 doctors weighed in
Dr. Cyma Khalily
Psychiatry 36 years experience
TOO LOW!!: Yes the Lisinopril dose may be too high now. Drink plenty of fluid to make sure that you are hydrated and do not stand up too abruptly. Go back to your physician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.